# SDR C77A20160706001

- Difficulty date: July 2, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N203NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000473
- Aircraft time: 3,506 hours, 2,141 cycles
- System (JASC): 3140 · Central Computers
- Part: Module
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

AT 1000 FT, CREW WAS ALERTED VIA EICAS OF A, AVNX MAU 3B FAIL, SPOILER FAULT, FDR AFT FAIL, AND DATALINK 1 FAIL.  CREW RAN THE QRH PROCEDURES FOR BOTH THE AVNX MAU 3B FAIL AND THE SPOILER FAULT MESSAGES BUT WERE UNABLE TO CLEAR THE MESSAGES.  ATC WAS ALERTED.  CREW NOTED THAT THEY WERE ABOVE THE MAXIMUM LANDING WEIGHT BY APPROXIMATELY 2500 LBS.  THE FLIGHT CREW BURNED FUEL DOWN TO LANDING WEIGHT BEFORE APPROACH.  CREW DESCENDED TO 7,000 FT AND ENTERED A HOLD.  CREW PERFORMED AN AIR RETURN AND DECLARED AN EMERGENCY DUE TO THE DEGRADED STOPPING CAPABILITY OF THE ACFT AND THE LOSS OF THE SPOILER INDICATION.  AVNX MAU 3B FAIL AND SPOILER FAULT EICAS MSGS FOLLOWED FIM 45-45-00-810-944A.  PERFORMED MAU 3 NIC2 RESET TEST.  TRANSITORY CONDITION OF NIC PROC MODULE, OK FOR SERVICE.
